# SDR CALA2025062605906

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347047400370
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 47/51 - FR 52 RSTR 38 PROFILE PANEL HAS CORROSION.  REMOVED AND REPLACED R/H PROFILE PANEL AT FR47 TO 52 IAW A319 SR M 51-42-11 PG 5,6.
